Alert archive / Louisiana / Coastal Flood Statements in 2006

Coastal Flood Statement 2, NWS Lake Charles, LA

October 25, 2006Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this coastal flood statement at Oct 25, 2006, 6:26 AM CDT for Saint Martin Parish, Louisiana. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2006, 6:26 AM CDT (11:26 UTC)
Expired
Oct 27, 2006, 7:00 AM CDT
In force
49 hr
Issued by
NWS Lake Charles, LA

County Saint Martin Parish, LA

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2006-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2006-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2199 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS44 KLCH 251126
CFWLCH

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
626 AM CDT WED OCT 25 2006

LAZ051>055-TXZ215-216-252100-
/O.NEW.KLCH.CF.S.0002.061025T1126Z-061027T1200Z/
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON-
ORANGE-
626 AM CDT WED OCT 25 2006

...COASTAL FLOODING POSSIBLE LATE TONIGHT AND THURSDAY...

HIGHER THAN NORMAL ASTRONOMICAL TIDES...COMBINED WITH A PROLONGED
SOUTHERLY WIND THROUGH THURSDAY...WILL PRODUCE TIDE READINGS ONE
TO TWO FEET ABOVE PREDICTED LEVELS. THESE HIGH TIDES WILL CREATE
THE POTENTIAL FOR MINOR COASTAL FLOODING...ESPECIALLY NEAR HIGH
TIDE TIMES. 

THE FOLLOWING IS A SUMMARY OF TIMES AND LEVELS OF PREDICTED TIDES
FOR TODAY AND TONIGHT.

FOR CAMERON, LOW TIDE OF 0.1 FEET WILL OCCUR AT 10:56 AM, WITH A
HIGH TIDE OF 2.6 FEET EXPECTED AT 7:07 PM.

FOR SABINE PASS, LOW TIDE OF 0.1 FEET WILL OCCUR AT 11:42 AM, WITH
A HIGH TIDE OF 2.1 FEET EXPECTED AT 8:03 PM.

AT VERMILION BAY, LOW TIDE OF 0.1 FEET WILL OCCUR AT 11:47 AM,
WITH A HIGH TIDE OF 2.1 FEET EXPECTED AT 8:49 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

$$

DML/RUA
2 follow-up statements
000 
WHUS44 KLCH 252007
CFWLCH

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
307 PM CDT WED OCT 25 2006

LAZ052>055-252115-
/O.CAN.KLCH.CF.S.0002.000000T0000Z-061027T1200Z/
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
307 PM CDT WED OCT 25 2006

...THE COASTAL FLOOD STATEMENT FOR THE COASTAL MARSHES OF SOUTH
CENTRAL LOUISIANA HAS BEEN CANCELLED...

$$

LAZ051-TXZ215-216-261200-
/O.EXT.KLCH.CF.S.0002.000000T0000Z-061026T1500Z/
CAMERON-JEFFERSON-ORANGE-
307 PM CDT WED OCT 25 2006

...COASTAL FLOODING POSSIBLE LATE TONIGHT AND THURSDAY...

THE ACTUAL TIDES WILL BE RUNNING FROM 1 TO 1.5 FEET ABOVE THE
ASTRONOMICAL TIDES TONIGHT DUE IN PART, TO STRONG SOUTHERLY WINDS
IMPEDING THE DRAINAGE OF THE EBB TIDE.

THE FOLLOWING IS A SUMMARY OF TIMES AND LEVELS OF THE ASTRONOMICAL
TIDES FOR TONIGHT.

FOR CAMERON... HIGH TIDE OF 2.6 FEET WILL OCCUR AT 7 PM... WITH A
LOW TIDE OF 0.1 FEET EXPECTED AT 11:30 AM ON THURSDAY.

FOR SABINE PASS... HIGH TIDE OF 2.1 FEET WILL OCCUR AT 8 PM...
WITH A LOW TIDE OF 0.1 FEET EXPECTED AT 12:30 PM ON THURSDAY.

AT VERMILION BAY... HIGH TIDE OF 2.1 FEET WILL OCCUR AT 9 PM...
WITH A LOW TIDE OF 0.1 FEET EXPECTED AT 12:30 PM ON THURSDAY.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

$$
000 
WHUS44 KLCH 260930
CFWLCH

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
427 AM CDT THU OCT 26 2006

LAZ052>054-262100-
/O.EXB.KLCH.CF.S.0002.000000T0000Z-061027T1200Z/
VERMILION-IBERIA-ST. MARY-
427 AM CDT THU OCT 26 2006

...COASTAL FLOODING POSSIBLE THROUGH TONIGHT...

STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM WILL
CREATE ABOVE NORMAL TIDES AND LARGE WAVES THAT MAY PRODUCE SOME MINOR
FLOODING AT LOW SPOTS ALONG THE COAST.

ACTUAL TIDE VALUES ARE EXPECTED TO RUN SOME 1 TO 1 1/2 FEET ABOVE THE
PREDICTED ASTRONOMICAL TIDES THROUGH TONIGHT.

THE FOLLOWING IS A SUMMARY OF TIMES AND LEVELS OF THE
ASTRONOMICAL TIDES THROUGH TONIGHT.

AT VERMILION BAY TODAY,

LOW TIDE OF 0.1 FEET AT 12:30 PM.

AT VERMILION BAY TONIGHT,

HIGH TIDE OF 2.1 FEET AT 10:10 PM.
LOW TIDE OF 1.9 FEET AT 12:39 AM. 
HIGH TIDE OF 2.1 FEET AT 2:41 AM. 

STRONG NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT ON EARLY
FRIDAY. THIS WILL ALLOW THE ACTUAL TIDE VALUE TO DROP AND DIMINISH
THE CHANCE FOR COASTAL FLOODING.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

$$

LAZ051-TXZ215-216-262100-
/O.EXT.KLCH.CF.S.0002.000000T0000Z-061027T1200Z/
CAMERON-JEFFERSON-ORANGE-
427 AM CDT THU OCT 26 2006

...COASTAL FLOODING POSSIBLE THROUGH TONIGHT...

STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM WILL
CREATE ABOVE NORMAL TIDES AND LARGE WAVES THAT MAY PRODUCE SOME MINOR
FLOODING AT LOW SPOTS ALONG THE COAST.

ACTUAL TIDE VALUES ARE EXPECTED TO RUN SOME 1 TO 1 1/2 FEET ABOVE THE
PREDICTED ASTRONOMICAL TIDES THROUGH TONIGHT.

THE FOLLOWING IS A SUMMARY OF TIMES AND LEVELS OF THE
ASTRONOMICAL TIDES THROUGH TONIGHT.

AT CAMERON TODAY,

LOW TIDE OF 0.1 FEET AT 11:39 AM.

AT CAMERON TONIGHT,

HIGH TIDE OF 2.6 FEET AT 8:28 PM.
LOW TIDE OF 2.4 FEET AT 11:48 PM.
HIGH TIDE OF 2.6 FEET AT 12:59 AM. 

AT SABINE PASS TODAY,

LOW TIDE OF 0.1 FEET AT 12:25 PM.

AT SABINE PASS TONIGHT, 

HIGH TIDE OF 2.1 FEET AT 9:24 PM.
LOW TIDE OF 1.9 FEET AT 12:34 AM. 
HIGH TIDE OF 2.1 FEET AT 1:55 AM. 

STRONG NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT ON EARLY
FRIDAY. THIS WILL ALLOW THE ACTUAL TIDE VALUE TO DROP AND DIMINISH
THE CHANCE FOR COASTAL FLOODING.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

$$

RUA

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this coastal flood statement went out at Oct 25, 5:07 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Oct 25, 5:07 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
507 AM CDT WED OCT 25 2006

.DISCUSSION...

...ANOTHER SIGNIFICANT FLOODING EVENT EXPECTED ACROSS SOUTHEAST
TEXAS...CENTRAL...AND SOUTHWEST LOUISIANA...

LOTS TO TALK ABOUT. FIRST...LIGHT RAIN HAS ALREADY BEGUN ACROSS
INLAND SE TX/C LA OVERNIGHT...BUT THE RAINFALL WAS MAINLY LESS
THAN A TENTH OF AN INCH...PERHAPS TRACE AMOUNTS IN SOME AREAS.

ALL GUIDANCE IS GIVING VERY HIGH POPS AREAWIDE THIS AFTERNOON AS
THE FIRST SIGNIFICANT SHORTWAVE WITHIN THE LARGE WESTERN U.S. AND
E. PACIFIC TROF BEGINS TO MOVE WEST. MOST OF THIS WILL CONTINUE AS
SHRA THIS MORNING AS THE MOISTURE GLIDES UPSLOPE ACROSS THE ISENTROPIC
SURFACES OF THE RETREATING COOL POOL OF AIR...OR IN LAYMANS TERMS...THE
WARM FRONT.

BY AFTERNOON...THE WARM FRONT...OR WHATS LEFT OF IT...IS EXPECTED
TO CLEAR NORTH OF THE AREA...LEAVING THE AREA COMPLETELY OPEN TO
THE GULF AND WHATS COMING FROM TX AND OLD MEXICO. EXPECTING
THUNDERSTORMS TO ENTER THE MIX AS WELL...GIVING HIGHER RAINFALL
POTENTIAL. NOW...BEING THAT THE GROUND ACROSS SE TX...SW AND C LA
IS JUST ABOUT FILLED TO CAPACITY WITH WATER...I OPTED TO ISSUE THE
FLOOD WATCH FOR THIS AFTERNOON THROUGH FRIDAY AFTERNOON FOR THE
ABOVE MENTIONED AREAS. IT WILL ONLY TAKE ABOUT AN INCH OR TWO
WITHIN A COUPLE OF HOURS TO INITIATE FLOODING ONCE AGAIN ACROSS
THOSE AREAS.

WAIT...ITS NOT OVER. ENTERING THE MIX WILL BE THE REMNANTS OF
EAST PACIFIC TROPICAL STORM PAUL...WHICH IS EXPECTED TO CROSS OLD
MEXICO TODAY...ENTERING TX BY TONIGHT AND THU. NEEDLESS TO SAY...THIS
WILL ONLY ENHANCE THE PRECIP H20 ACROSS THE REGION...AND POTENTIAL
QPF TO FALL. WHILE ITS A BIT EARLY TO STATE EXACT RAINFALL ESTIMATES...
THIS SYSTEM LOOKS A LOT LIKE THE FIRST SYSTEM ON OCT 15 THAT BROUGHT
MOST OF THE AREA INTO FLOOD...WHICH HAD THE REMNANTS OF EPAC NORMAN
WITH IT. BEFORE ITS ALL SAID AND DONE FRI...AVERAGE BASIN TOTALS
OF 2-3 INCHES...WITH ISOLATED AMOUNTS OF 5-6 INCHES POSSIBLE.

NOW THE GOOD NEWS. ONCE THE FRONT PASSES FRIDAY...EXPECT PRECIP
FREE DAYS THROUGH AT LEAST NEXT MON...WITH ONLY A SLIGHT CHANCE
EXPECTED TUE.

DML

&&

.MARINE...
SCA IN EFFECT FOR INCREASING S WINDS TODAY AND THU...AND POST
FRONTAL WINDS FRI & SAT. INCREASING CONCERN ABOUT COASTAL FLOODING
POTENTIAL FOR LATER TODAY INTO THU AS HIGH ASTRONOMICAL TIDES WILL
BE PREDICTED. WITH THE STRONG AND PROLONGED S WINDS EXPECTED OVER
MOST OF THE WESTERN GULF THE NEXT COUPLE OF DAYS...COULD SEE TIDES
REACH 1 1/2 TO 2 FEET ABOVE PREDICTED VALUES...WHICH WILL PUT THE
TIDE NEAR OR JUST OVER 4 FEET IN CAMERON. WILL ISSUE A COASTAL
FLOOD STATEMENT ADDRESSING THIS SITUATION AND GIVE SPECIFIC TIDE TIMES.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  75  68  81  63 /  60  70  80  80
KBPT  77  69  81  63 /  60  70  80  80
KAEX  71  62  76  60 /  60  70  80  80
KLFT  75  64  83  65 /  40  50  60  80

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH FROM 1 PM WEDNESDAY TO 1 PM FRIDAY FOR THE FOLLOWING
     ZONES: ALLEN...BEAUREGARD...CALCASIEU...RAPIDES...AND
     VERNON.

TX...FLOOD WATCH FROM 1 PM WEDNESDAY TO 1 PM FRIDAY FOR THE FOLLOWING
     ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND
     TYLER.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
     CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...AND WATERS FROM
     LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
     FROM 20 NM TO 60 NM.

&&
Hazardous weather outlook, Oct 25, 5:46 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 AM CDT WED OCT 25 2006

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-261100-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
546 AM CDT WED OCT 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GM...CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
ANOTHER SIGNIFICANT STORM SYSTEM ACROSS THE WESTERN UNITED STATES
WILL BEGIN TO AFFECT THE AREA TODAY. EXPECT SHOWERS AND
THUNDERSTORMS TO INCREASE IN AREAL COVERAGE THIS AFTERNOON AND
TONIGHT ACROSS ALL OF SOUTHEAST TEXAS...CENTRAL AND SOUTHERN
LOUISIANA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SEVERAL MORE DISTURBANCES...AS WELL AS THE REMNANTS OF EASTERN
PACIFIC TROPICAL CYCLONE PAUL...WILL GIVE THE AREA MORE SIGNIFICANT
RAINFALL. AVERAGE RAINFALL TOTALS OF 2 TO 3 INCHES WITH LOCALIZED
AMOUNTS OF 5 TO 6 INCHES WILL BE POSSIBLE BEFORE ENDING FROM WEST
TO EAST FRIDAY.

MOST OF THE RAINFALL WILL RESULT IN DIRECT RUNOFF DUE TO SATURATED
GROUNDS ALREADY IN PLACE. IF YOU ARE IN A LOCATION THAT RECEIVES
EXCESSIVE RAINFALL...ESPECIALLY OVER A SHORT PERIOD OF TIME...
FLASH FLOODING CAN BE EXPECTED.

WITH THE EXPECTED RAINFALL...ADDITIONAL FLOODING WILL BE POSSIBLE ON
AREA RIVERS. HOWEVER...STAGES SHOULD REMAIN BELOW THE HISTORICAL
LEVELS REACHED LAST WEEK.

IN ADDITION TO THE RAINFALL...SEVERE WEATHER IS ALSO POSSIBLE.
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES CAN BE EXPECTED
THURSDAY THROUGH EARLY FRIDAY ALONG AND AHEAD OF THE COLD FRONT.

AFTER THE COLD FRONT PASSES FRIDAY...EXPECT A BEAUTIFUL BUT COOLER
WEEKEND WITH NO PRECIPITATION EXPECTED. THE NEXT CHANCE OF
PRECIPITATION IS NOT EXPECTED UNTIL TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION FOR FLOODING AND POTENTIAL SEVERE WEATHER
MAY BE NECESSARY THROUGH FRIDAY.

In the hours before

Special weather statement, Oct 25, 5:37 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
537 AM CDT WED OCT 25 2006

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-252100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES...
JENNINGS...CROWLEY...LAFAYETTE...ST. MARTINVILLE...CAMERON...
ABBEVILLE...NEW IBERIA...MORGAN CITY...WOODVILLE...JASPER...
NEWTON...LUMBERTON...BEAUMONT/PORT ARTHUR...ORANGE
537 AM CDT WED OCT 25 2006

...ANOTHER SIGNIFICANT FLOODING EVENT EXPECTED ACROSS SOUTHEAST
TEXAS...CENTRAL...AND SOUTHWEST LOUISIANA...

ANOTHER SIGNIFICANT STORM SYSTEM AND COLD FRONT WILL AFFECT THE
AREA THROUGH FRIDAY. AHEAD OF THE COLD FRONT...SEVERAL DISTURBANCES
...AS WELL AS THE REMNANTS OF EASTERN PACIFIC TROPICAL CYCLONE
PAUL...WILL GIVE THE AREA MORE SIGNIFICANT RAINFALL. AVERAGE
RAINFALL TOTALS OF 2 TO 3 INCHES WITH LOCALIZED AMOUNTS OF 5 TO 6
INCHES WILL BE POSSIBLE BEFORE ENDING FROM WEST TO EAST FRIDAY.

MOST OF THE RAINFALL WILL RESULT IN DIRECT RUNOFF DUE TO SATURATED
GROUNDS ALREADY IN PLACE. IF YOU ARE IN A LOCATION THAT RECEIVES
EXCESSIVE RAINFALL...ESPECIALLY OVER A SHORT PERIOD OF TIME...
FLASH FLOODING CAN BE EXPECTED.

WITH THE EXPECTED RAINFALL...ADDITIONAL FLOODING WILL BE POSSIBLE ON
AREA RIVERS. HOWEVER...STAGES SHOULD REMAIN BELOW THE HISTORICAL
LEVELS REACHED LAST WEEK.

IN ADDITION TO THE RAINFALL...SEVERE WEATHER IS ALSO POSSIBLE.
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES CAN BE EXPECTED
THURSDAY THROUGH EARLY FRIDAY ALONG AND AHEAD OF THE COLD FRONT.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 4:14 AM CDTFlood WatchLCHAllen, Beauregard, Rapides, Vernon51 hr
Oct 25, 2:42 PM CDTFlash Flood WatchLCHAvoyelles, Evangeline, Lafayette, Saint Landry, Saint Martin42 hr

Nearby

Coastal Flood Statements in Louisiana, 2006Coastal Flood Statements in Texas, 2006Every coastal flood statement in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.